Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 23, Pages 3849-3866
http://dx.doi.org/10.1155/IJMMS.2005.3849

A series transformation formula and related polynomials

Department of Mathematics, Ohio Northern University, Ada 45810, Ohio, USA

Received 13 October 2004; Revised 18 April 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Khristo N. Boyadzhiev, “A series transformation formula and related polynomials,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 23, pp. 3849-3866, 2005. https://doi.org/10.1155/IJMMS.2005.3849.